MathSciNet Relay Station
MathSciNet bibliographic data
MR744069 22E45 (47G05 58G15)
Unterberger, André; Unterberger, Julianne La série discrète de ${\rm SL}(2,\,{\bf R})$ et les opérateurs pseudo-différentiels sur une demi-droite. (French) [The discrete series of ${\rm SL}(2,\,{\bf R})$ and pseudodifferential operators on a half line] Ann. Sci. École Norm. Sup. (4) 17 (1984), no. 1, 83–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement